Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, they may increase chances for stomach problems.
What might happen:
You may experience more frequent or severe stomach pain or ulcers.
What you should do about this interaction:
If you experience stomach pain, stomach upset, or notice black, tarry stools, contact your doctor as soon as possible. It may be necessary to adjust the dose of your medicines.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Emmanuel JH, Montgomery RD. Gastric ulcer and the anti-arthritic drugs. Postgrad Med J 1971 Apr;47(546):227-32.